# SDR AALA20012183

- Difficulty date: December 27, 2001
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 34 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 34.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
